Alert archive / California / Special Weather Statements in 2016

Special Weather Statement, NWS Eureka, CA

October 15, 2016Humboldt County, California

NWS Eureka, CA issued this special weather statement at Oct 15, 2016, 1:39 PM PDT for Humboldt County, California. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 15, 2016, 1:39 PM PDT (20:39 UTC)
Expired
Oct 15, 2016, 2:15 PM PDT
In force
36 min
Issued by
NWS Eureka, CA

County Humboldt County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 39 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 8.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2016-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2016-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1334 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
442 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

853 
WWUS86 KEKA 152039
SPSEKA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
139 PM PDT SAT OCT 15 2016
 
CAZ103>105-152115-
NORTHERN HUMBOLDT INTERIOR CA-NORTHERN HUMBOLDT COAST CA-
SOUTHWESTERN HUMBOLDT CA-
139 PM PDT SAT OCT 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUMBOLDT COUNTY
UNTIL 215 PM PDT...

AT 139 PM PDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM MCKINLEYVILLE TO 16 MILES WEST OF PETROLIA.
MOVEMENT WAS NORTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EUREKA...ARCATA...MCKINLEYVILLE...WESTHAVEN-MOONSTONE...FERNDALE...
PINE HILLS...CAPETOWN...FAIRHAVEN...ARCATA ARPT...SAMOA...CUTTEN...
FIELDBROOK...LOLETA...FRESHWATER...FERNBRIDGE...HUMBOLDT HILL...
BAYVIEW AND MYRTLETOWN.

LAT...LON 4110 12411 4115 12392 4086 12402 4087 12405
      4083 12403 4080 12405 4079 12404 4074 12406
      4037 12436 4043 12441
TIME...MOT...LOC 2039Z 242DEG 33KT 4097 12413 4038 12458 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this special weather statement went out at Oct 15, 5:23 AM PDT, 8 hours 16 minutes earlier.

Area forecast discussion, Oct 15, 5:23 AM PDT, 8 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
523 AM PDT SAT OCT 15 2016

.SYNOPSIS...A potent storm system will bring strong winds, heavy
rain, and potentially thunderstorms to the region today. An
additional storm will move through the region Sunday, and will be
followed by periodic showers that will last through early Tuesday.
A warming and drying trend is expected for the second half of the
week.

&&

.DISCUSSION...After a relative lull overnight tonight following
yesterday's storm system, another eventful day of weather can be
expected throughout Northwest California as a second storm system
takes aim at the Pacific Northwest. Multiple hazards can be
expected from this storm, which is currently digging and rapidly
intensifying off of the Oregon Coast. Overall, the forecast
remains largely on track, and over the course of the day this low
pressure system will continue to deepen and turn northwards toward
Washington's Olympic peninsula. As this occurs, a strong cold
front will approach the California Coast, bringing with it very
strong southerly winds, heavy rain, and scattered thunderstorms as
it moves onshore. These hazards and impacts will be described in
separate sections below.

STRONG WINDS...Southerly winds ahead of the approaching cold
front will rapidly increase over the course of the morning, and
will reach peak intensity as the frontal boundary pushes inland
during the early afternoon. Wind speeds will be strongest across
the high elevations of Del Norte and Humboldt Counties, where
gusts of 50 to 70 MPH...and possibly greater...can be expected. A
high wind warning remains in effect for these areas until late
this afternoon. Strong winds will also be seen along coastal
headlands and other exposed coastal areas, particularly in Del
Norte and Humboldt counties. Slightly lower, but still somewhat
strong winds can be expected elsewhere, and wind advisories remain
in effect for all other areas not currently covered by a high wind
warning. Winds will quickly diminish late this afternoon as the
cold front pushes onshore, aside from occasional gusts from
thunderstorms.

HEAVY RAIN...Heavy rain will quickly spread into the region late
this morning, and will move relatively quickly towards the east
and south over the course of the afternoon. While the overall
duration of heavy rainfall is expected to only last a few hours,
notably heavy rain rates can be expected with this particular
system. This will contribute to the overall flooding threat, which
will be discussed in more detail in the hydrology section below.
Overall, the heaviest rain is expected to fall across Del Norte
and Humboldt counties, likely resulting in at least minor urban
and small stream flooding issues. Heavy stratiform rain will
diminish late in the afternoon as the front moves inland...giving
way to scattered showers and thunderstorms.

THUNDERSTORMS...A broken line of thunderstorms is expected to
develop along the cold frontal boundary...perhaps in the form of
a narrow cold frontal rain band...followed by more discrete and
potentially even supercellular thunderstorms behind it. These
storms may promote the downward transfer of stronger winds aloft
through mixing, and have the potential to yield some of the
strongest wind gusts of the afternoon. And, while a repeat of
yesterdays tornadic events in Oregon and Washington is very unlikely,
several convective parameters indicate that rotating storms will
be possible along the Northwest California coast this afternoon.
It must be stressed that the previously discussed threats of
synoptic southerly winds, and even straight-line convective gusts,
will be much more likely to occur.

Shower activity will continue in many areas through the night, and
on Sunday yet another potent storm system will move onto the
coast, bringing with it another round of rain, scattered
thunderstorms, and breezy winds. While this storm will not be as
strong as either of its predecessors, model guidance continues to
trend upwards with regards to its strength. After this last storm
passes, scattered showers will continue through Tuesday morning before
finally dissipating. A warming and drying trend can be expected
Wednesday through the end of the week. /BRC

&&

.AVIATION...Conditions will deteriorate today with the approach
of the next storm system. South winds will increase ahead of the
front with ceilings and visibilities decreasing with showers this
morning and widespread heavier rain this afternoon. Wind shear
will pose a threat to most airfields across northwest California
today. There will also be a slight chance for thunderstorms for
coastal/inland airfields north of Cape Mendocino. Conditions will
improve behind the front this evening with easing winds and
diminishing thunderstorm chances, however, post-frontal shower
activity my keep ceilings and visibilities lower. /KML

&&

.MARINE...A robust storm system will bring southerly gales across
the coastal waters today with storm force winds possible in the
northern outer waters. Winds will be strongest along the leading
edge of the front early this afternoon and then quickly dissipate
behind the front this evening. Expect 55 to 60 kt gusts north of
Cape Mendocino this afternoon with some isolated storm force gusts
nearshore. I considered adding a brief storm warning to the
northern inner waters for this afternoon but decided against it as
the coverage would be marginal. Either way, strong gales will
develop nearshore with the greatest possibility for 50 to 60 kt
gusts possible near Point Saint George. There will also be a
slight chance for thunderstorms along the leading edge of the
front this afternoon. Large, steep southerly waves will hike up in
response to the winds while a northwest swell will continue to
propagate the waters. All in all, expect combined seas to approach
20 ft today. Moderate to fresh winds should persist this weekend
with large seas gradually diminishing into next week. /KML

&&

.HYDROLOGY...A Flood Watch has been issued for Humboldt and Del
Norte counties this afternoon and evening due to the increasing
potential for urban and small stream flooding. As mentioned above,
the duration of this rain event will likely be too brief to result
in major flooding impacts. However, the combination of notably
heavy rain rates and the pre-conditioning effects of yesterday's
rain will likely result in at least minor urban and small stream
flooding in some areas. Main stem rivers will also rise rapidly
but are not expected to reach monitor stage. Overall, expect
widespread accumulations of 1 to 3 inches of rain over a broad
area and within only a few hours time during the afternoon, along
with totals of around 3 to 5 inches in the terrain-enhanced higher
elevations of Humboldt and Del Norte counties.

&&

.EKA Watches/Warnings/Advisories...
CA...Wind Advisory from 11 AM this morning to 8 PM PDT this evening
     for CAZ107>113.

     High Wind Warning until 5 PM PDT this afternoon for CAZ101-102-
     104>106.

     Flood Watch from 11 AM PDT this morning through this evening for
     CAZ101>106.

     Wind Advisory until 5 PM PDT this afternoon for CAZ103.

NORTHWEST CALIFORNIA COASTAL WATERS...Gale Warning until 5 PM PDT this afternoon for PZZ450-475.

     Storm Warning until 3 PM PDT this afternoon for PZZ470.

     Small Craft Advisory until 9 AM PDT this morning for PZZ455.

     Gale Warning from 9 AM this morning to 5 PM PDT this afternoon
     for PZZ455.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Oct 15, 8:57 AM PDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
857 AM PDT SAT OCT 15 2016

CAZ103-161600-
NORTHERN HUMBOLDT COAST-
857 AM PDT SAT OCT 15 2016

...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.
A FLOOD WATCH IS CURRENTLY IN EFFECT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.
A FLOOD WATCH IS CURRENTLY IN EFFECT.

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING...MAINLY NORTH AND WEST OF A LINE FROM FERNDALE...TO
WEAVERVILLE...TO TRINITY CENTER. DANGEROUS CLOUD TO GROUND
LIGHTNING...STRONG THUNDERSTORM WIND GUSTS NEAR 60 MPH...LOCALLY
HEAVY RAINFALL...AND AN ISOLATED TORNADO WILL BE THE MAIN STORM
CONCERNS.

STRONG SOUTHERLY WIND GUSTS OF BETWEEN 45 AND 55 MPH CAN BE
EXPECTED ALONG COASTAL HEADLANDS AND EXPOSED AREAS.

HEAVY RAINFALL LATE THIS MORNING THROUGH THIS EVENING MAY RESULT
IN MINOR URBAN OR SMALL STREAM FLOODING.

BREAKING WAVES BETWEEN 15 AND 19 FEET ARE EXPECTED SATURDAY AND
SUNDAY. STAY BACK FROM THE SURF.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY INTO
MONDAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ102-105-106-161600-
DEL NORTE INTERIOR-NORTHERN HUMBOLDT INTERIOR-
SOUTHERN HUMBOLDT INTERIOR-
857 AM PDT SAT OCT 15 2016

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HIGH WIND WARNING IS CURRENTLY IN EFFECT.
A FLOOD WATCH IS CURRENTLY IN EFFECT.

A HIGH WIND WARNING IS CURRENTLY IN EFFECT.
A FLOOD WATCH IS CURRENTLY IN EFFECT.

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING...MAINLY NORTH AND WEST OF A LINE FROM FERNDALE...TO
WEAVERVILLE...TO TRINITY CENTER. DANGEROUS CLOUD TO GROUND
LIGHTNING...STRONG THUNDERSTORM WIND GUSTS NEAR 60 MPH...LOCALLY
HEAVY RAINFALL...AND AN ISOLATED TORNADO WILL BE THE MAIN STORM
CONCERNS.

STRONG SOUTHERLY WIND GUSTS OF BETWEEN 50 AND 70 MPH CAN BE
EXPECTED AT HIGH ELEVATIONS.

HEAVY RAINFALL LATE THIS MORNING THROUGH THIS EVENING MAY RESULT
IN MINOR URBAN OR SMALL STREAM FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY INTO
MONDAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ109-161600-
MENDOCINO COAST-
857 AM PDT SAT OCT 15 2016

...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.

STRONG SOUTHERLY WIND GUSTS OF BETWEEN 40 AND 50 MPH CAN BE
EXPECTED ALONG COASTAL HEADLANDS AND EXPOSED AREAS.

BREAKING WAVES BETWEEN 15 AND 19 FEET ARE EXPECTED SATURDAY AND
SUNDAY. STAY BACK FROM THE SURF.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SHOWERS ARE EXPECTED SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ110>113-161600-
NORTHWESTERN MENDOCINO INTERIOR-NORTHEASTERN MENDOCINO INTERIOR-
SOUTHWESTERN MENDOCINO INTERIOR-SOUTHEASTERN MENDOCINO INTERIOR-
857 AM PDT SAT OCT 15 2016

...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.

STRONG SOUTHERLY WIND GUSTS OF BETWEEN 40 AND 50 MPH CAN BE
EXPECTED AT HIGH ELEVATIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SHOWERS ARE EXPECTED SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ107-108-161600-
NORTHERN TRINITY-SOUTHERN TRINITY-
857 AM PDT SAT OCT 15 2016

...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING...MAINLY NORTH AND WEST OF A LINE FROM FERNDALE...TO
WEAVERVILLE...TO TRINITY CENTER. DANGEROUS CLOUD TO GROUND
LIGHTNING...STRONG THUNDERSTORM WIND GUSTS NEAR 60 MPH...LOCALLY
HEAVY RAINFALL...AND AN ISOLATED TORNADO WILL BE THE MAIN STORM
CONCERNS.

A WIND ADVISORY IS CURRENTLY IN EFFECT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.

STRONG SOUTHERLY WIND GUSTS OF BETWEEN 40 AND 50 MPH CAN BE
EXPECTED AT HIGH ELEVATIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SHOWERS ARE EXPECTED SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ101-104-161600-
COASTAL DEL NORTE-SOUTHWESTERN HUMBOLDT-
857 AM PDT SAT OCT 15 2016

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING...MAINLY NORTH AND WEST OF A LINE FROM FERNDALE...TO
WEAVERVILLE...TO TRINITY CENTER. DANGEROUS CLOUD TO GROUND
LIGHTNING...STRONG THUNDERSTORM WIND GUSTS NEAR 60 MPH...LOCALLY
HEAVY RAINFALL...AND AN ISOLATED TORNADO WILL BE THE MAIN STORM
CONCERNS.

A HIGH WIND WARNING IS CURRENTLY IN EFFECT.
A FLOOD WATCH IS CURRENTLY IN EFFECT.

A HIGH WIND WARNING IS CURRENTLY IN EFFECT.
A FLOOD WATCH IS CURRENTLY IN EFFECT.

STRONG SOUTHERLY WIND GUSTS OF BETWEEN 50 AND 70 MPH CAN BE
EXPECTED ALONG COASTAL HEADLANDS AND HIGH ELEVATIONS...ESPECIALLY
NEAR POINT SAINT GEORGE AND IN THE KING RANGE.

HEAVY RAINFALL LATE THIS MORNING THROUGH THIS EVENING MAY RESULT
IN MINOR URBAN OR SMALL STREAM FLOODING.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON WITH LOCALLY STRONGER WIND GUSTS AND LIGHTNING.

BREAKING WAVES BETWEEN 15 AND 19 FEET ARE EXPECTED SATURDAY AND
SUNDAY. STAY BACK FROM THE SURF.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY INTO
MONDAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. YOU
CAN REPORT AND DAMAGE REPORTS TO YOUR LOCAL LAW ENFORCEMENT
OFFICE...OR CALL US HERE AT THE NATIONAL WEATHER SERVICE IN
EUREKA.

In the hours before

Local storm report, Oct 15, 12:11 PM PDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1211 PM PDT SAT OCT 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 AM     NON-TSTM WND GST CRESCENT CITY           41.75N 124.20W
10/15/2016  M57 MPH          DEL NORTE          CA   ASOS

            AT CRESCENT CITY AIRPORT...WIND GUST 16036G57 KNOTS.

&&

ASHFORD
Local storm report, Oct 15, 12:15 PM PDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED WIND SPEED
NATIONAL WEATHER SERVICE EUREKA CA
1215 PM PDT SAT OCT 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 AM     NON-TSTM WND GST CRESCENT CITY           41.75N 124.20W
10/15/2016  M66 MPH          DEL NORTE          CA   ASOS

            AT CRESCENT CITY AIRPORT...WIND GUST 16036G57 KNOTS.

&&

DOLL
Special weather statement, Oct 15, 1:39 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
139 PM PDT SAT OCT 15 2016

CAZ103>105-152115-
NORTHERN HUMBOLDT INTERIOR CA-NORTHERN HUMBOLDT COAST CA-
SOUTHWESTERN HUMBOLDT CA-
139 PM PDT SAT OCT 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUMBOLDT COUNTY
UNTIL 215 PM PDT...

AT 139 PM PDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM MCKINLEYVILLE TO 16 MILES WEST OF PETROLIA.
MOVEMENT WAS NORTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EUREKA...ARCATA...MCKINLEYVILLE...WESTHAVEN-MOONSTONE...FERNDALE...
PINE HILLS...CAPETOWN...FAIRHAVEN...ARCATA ARPT...SAMOA...CUTTEN...
FIELDBROOK...LOLETA...FRESHWATER...FERNBRIDGE...HUMBOLDT HILL...
BAYVIEW AND MYRTLETOWN.

LAT...LON 4110 12411 4115 12392 4086 12402 4087 12405
      4083 12403 4080 12405 4079 12404 4074 12406
      4037 12436 4043 12441
TIME...MOT...LOC 2039Z 242DEG 33KT 4097 12413 4038 12458

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 3:03 AM PDTSmall Craft AdvisoryEKA6 hr
Oct 15, 3:26 AM PDTFlood WatchEKADel Norte, Humboldt12 hr
Oct 15, 12:06 PM PDTSpecial Marine WarningEKA39 min
Oct 15, 12:30 PM PDTSpecial Marine WarningEKA30 min
Oct 15, 12:54 PM PDTSpecial Marine WarningEKA36 min
Oct 15, 1:00 PM PDTSpecial Marine WarningEKA30 min
Oct 15, 1:33 PM PDTSpecial Marine WarningEKA42 min
Oct 15, 2:20 PM PDTSpecial Marine WarningEKA25 min
Oct 15, 2:50 PM PDTSpecial Weather StatementEKA25 min
Oct 15, 2:51 PM PDTSpecial Marine WarningEKA24 min
Oct 15, 3:06 PM PDTGale WatchEKA6 hr
Oct 15, 3:06 PM PDTHazardous Seas WarningEKA6 hr
Oct 15, 3:12 PM PDTSpecial Weather StatementEKA33 min

Nearby

Special Weather Statements in California, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.